# SDR AALA20120706004

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 78,278 hours, 36,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ESCAPE PATH LIGHT AT SEAT 4E INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT SEAT 4E.  OPS CHECK NORMAL.
